Web Page: http://www.math.ucdavis.edu/~romik/
Office: MSB 2218
I have many research interests, generally in the areas of number theory, combinatorics, probability theory and experimental mathematics. For more details, refer to the various pages of my website which contain my full publication lists, a mathematical image gallery, and more.
- D. Romik. Orthogonal polynomial expansions for the Riemann xi function. Preprint, 2019.
- D. Romik. Differential equations and exact solutions in the moving sofa problem. Experimental Math. 27 (2018), 316-330.
- D. Romik. The Surprising Mathematics of Longest Increasing Subsequences. Cambridge University Press, 2015.
For my complete publication list, please visit my publications page.
Last updated: 2019-09-03